兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 235) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Semi-convergence analysis of preconditioned deteriorated PSS iteration method for singular saddle point problems 期刊论文
NUMERICAL ALGORITHMS, 2018, 卷号: 78, 页码: 379-404
Authors:  Liang, ZZ;  Zhang, GF;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2018/09/28
Singular saddle point problem  Deteriorated PSS iteration method  Semi-convergence  Preconditioning  
On nonlinear inexact Uzawa algorithms for stabilized saddle point problems 期刊论文
COMPUTATIONAL & APPLIED MATHEMATICS, 2018, 卷号: 37, 期号: 4, 页码: 2129-2151
Authors:  Liang, ZZ;  Zhang, GF;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:17/0  |  Submitted Time:2018/09/28
Saddle point problem  Uzawa algorithm  Convergence analysis  
Homogenization of Elliptic Problems with Neumann Boundary Conditions in Non-smooth Domains 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 5, 页码: 612-628
Authors:  Geng, J;  Geng, J (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
Homogenization  elliptic  non-smooth  
Partial inverse maximum spanning tree in which weight can only be decreased under l(p)-norm 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 页码: 677-685
Authors:  Li, XY;  Zhang, Z;  Du, DZ;  Zhang, Z (reprint author), Zhejiang Normal Univ, Coll Math Phys & Informat Engn, Jinhua 321004, Zhejiang, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
Partial inverse problem  Spanning tree  Polynomial time algorithm  Computational complexity  
Time Periodic Traveling Waves for a Periodic and Diffusive SIR Epidemic Model 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2018, 卷号: 30, 期号: 2, 页码: 379-403
Authors:  Wang, ZC;  Zhang, L;  Zhao, XQ;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:5/0  |  Submitted Time:2018/09/28
Periodic traveling waves  Diffusive SIR model  Time-T map  Schauder fixed point theorem  
Uniform Convergence of V-cycle Multigrid Algorithms for Two-Dimensional Fractional Feynman-Kac Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 74, 期号: 2, 页码: 1034-1059
Authors:  Chen, MH;  Deng, WH;  Serra-Capizzano, S;  Chen, MH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:2/0  |  Submitted Time:2018/09/28
V-cycle multigrid method  Block tridiagonal matrix  Fractional Feynman-Kac equation  
Positive solutions for nonlocal dispersal equation with spatial degeneracy 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69
Authors:  Sun, JW;  Sun, JW (reprint author), Lanzhou Univ, Sch Math & Stat, Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.;  Sun, JW (reprint author), Renmin Univ China, Inst Math Sci, Beijing 100872, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:2/0  |  Submitted Time:2018/09/28
Nonlocal dispersal  Positive solution  Asymptotic behavior  
Multidimensional stability of traveling fronts in combustion and non-KPP monostable equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 4
Authors:  Bu, ZH;  Wang, ZC;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:2/0  |  Submitted Time:2018/09/28
Planar traveling front  V-shaped traveling front  Combustion nonlinearity  Non-KPP monostable nonlinearity  Multidimensional asymptotic stability  
An improved block splitting preconditioner for complex symmetric indefinite linear systems 期刊论文
NUMERICAL ALGORITHMS, 2018, 卷号: 77, 页码: 451-478
Authors:  Zhang, JL;  Fan, HT;  Gu, CQ;  Fan, HT (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
Complex symmetric linear systems  Preconditioning  Relaxation parameters  GMRES  
Sharp well-posedness of the Cauchy problem for a generalized Ostrovsky equation with positive dispersion 期刊论文
BOUNDARY VALUE PROBLEMS, 2017, 期号: 1
Authors:  Wang, JF;  Wang, ZM;  Wang, JF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
generalized Ostrovsky equation with positive dispersion  Cauchy problem  sharp well-posedness